# SDR IPXA2015032187247

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 24,087 hours, 14,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Attach Fitting
- Condition: Missing
- Location: Safety Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEMO SAFETY HARNESS MISSING CARABINER.  R & R DEMO SAFETY HARNESS REF TC 0101-757, AMM 25-60-00.
